# SDR DJFA20170729001

- Difficulty date: July 29, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N721FL
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 18,012 hours, 11,123 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD HALF OF LT ELEVATOR INBD HINGE ASSEMBLY CRACKED. REPLACED INBOARD AND OUTBOARD HALVES OF HF ELEVATOR INBOARD HINGE ASSEMBLY. NO FURTHER DEFECTS NOTED.
